research centers


Search results: Found 7

Listing 1 - 7 of 7
Sort by

Article
Direct Estimation for One-Sided Approximation By Polynomial Operators

Author: Alaa A Auad1, Mousa M. Khrajan2
Journal: Almuthanna Journal of Pure Science (MJPS) مجلة المثنى للعلوم الصرفة ISSN: 22263284 Year: 2016 Volume: 3 Issue: 2
Publisher: Al-Muthanna University جامعة المثنى

Loading...
Loading...
Abstract

The we characterize some positive operators for one-sided approximation of unbounded functions in weighted spaceLp,α(X).We give also , an estimation of the degree of best one-sided approximation in terms averaged modulus of continuity.


Article
ON GENERALIZATION OF SUMMATION- INTEGRAL OPERATORS
حول تعميم مؤثر Szasz من النمط مجموع - تكامل

Author: Amal K. Hassan
Journal: Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات) ISSN: 18172695 Year: 2009 Volume: 35 Issue: 2A Pages: 41-48
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study some direct results in simultaneous approximation for a generalization of Summation –Integral Szasz type operator . First, we establish the basic pointwise convergence theorem and then proceed to discuss the Voronovaskaja-type asymptotic formula. Finally, we obtain an error estimate in terms of modulus of continuity of the function being approximated.

في بحثنا هذا نقدم وندرس بعض النتائج المباشرة في التقريب المتعدد لتعميم مؤثر Szasz من النمط مجموع – تكامل . بداية ً , نثبت مبرهنة التقارب النقطي الأساسية ومن ثم نناقش صيغة فورونوفسكي Voronovaskaja-type asymptotic formula) ( . وأخيرا نجد درجة التقريب بدلالة معيار الاستمرارية للدالة المستخدمة في التقريب .


Article
A Generalization of Baskakov Operators of Summation-Integral-Phillips Type Form
تعميم مؤثر باسكوكوف فيلبس للمجموع التكاملي

Author: Ali J. Mohammad1 and Amal K. Hassan2 علي جاسم محمد و امل خليل حسن
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2013 Volume: 31 Issue: 1A English Pages: 28-40
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study a generalization form of the summation-integral-Phillips Baskakov type operators. We prove that the operators are converge to the function being approximated. Also, we discuss a Voronovaskaja-type asymptotic formula and obtain an error estimate in terms of the modulus of continuity for these operators.

في هذا البحث , نقدم وندرس صيغة معممة من مؤثرات باسكاكوف فيلبس للمجموع التكاملي. نبرهن ان هذه المؤثرات متقاربة للدالة المقربة . كذلك نناقش صيغة فروفنسكي المشابهة ونوجد الخطأ المخمن بواسطة معيار الاستمرارية لهذه المؤثرات.


Article
On Truncated of General Family of Baskakov –Type Operators
حول قطع تعميم عائلة من نوع مؤثر باسكاكوف

Authors: Ali J. Mohammad علي جاسم محمد --- A.K. Hassan امل خليل حسن
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2016 Volume: 57 Issue: 2B Pages: 1288-1291
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Recently, in 2014 [1] the authors introduced a general family of summation integral Baskakov-type operators B_(n,k,r) (f;x) . In this paper, we investigate approximation properties of partial sums for this general family

مؤخرا في عام 2014 قام الباحثون في [1] بدراسة تعميم لعائلة المجموع –تكامل من نوع مؤثر باسكاكوف〖 β〗_(n,k,r) (f;x). في بحثنا هذا ناقشنا خصائص التقريب للمجموع الجزئي لتلك العائلة


Article
On generalization of Phillips Szãsz Type Operators

Author: HASAN Ali NASER
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2017 Volume: 7 Issue: 4 Pages: 280-292
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

Abstract:In this paper, we give a popularization form Phillips-Sazas-Type operators symbolize by


Article
A Modification of Szãsz Operators with Two Variables

Authors: Hasan A. Naser --- Evan A. Huzzam
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2014 Volume: 9 Issue: 2 Pages: 1-7
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In the present paper, we introduce a modification of the Summation Szãsz type operators denoted by S_(n,m) (f;x,y), where f∈C_(α,γ) ([0,∞)×[0,∞)) (the space of all continuous functions on the area ([0,∞)×[0,∞))and x,y∈[0,∞) are two independent variables. First, we discuss the converges of this operator to the functionf(t,u)∈C_(α,γ). Then, we establish a Voronovskaja-type asymptotic formula for the operator S_(n,m) (f;x,y).

في هذا البحث, نقدم تحسين للمؤثر من النمط مجموع Szãsz ونرمز له S_(n,m) (f;x,y),, حيث أن الدالة f∈C_(α,γ) ([0,∞]×[0,∞]) والمتغيرين x,y∈[0,∞) يكونان مستقلان. أولا, نناقش تقارب المؤثر إلى الدالة f(t,u)∈C_(α,γ) وبعد ذلك نثبت صيغة ڤرونوڤسكي للتقارب ( Voronovskaja-type asymptotic formula) للمؤثر 〖.S〗_(n,m) (f;x,y)


Article
Simultaneous Approximation By Generalization of Szãsz Type Operators
التقريب المتعدد بأستخدام تعميم لمؤثر من النمط زاز

Author: HASAN Ali NASER حسن علي ناصر
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 2 A Pages: 169-182
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In the present paper, we introduce a generalization of the Summation-Integral Szãsz type operators denoted by S ̃_(n,p) (f(t);x). First, we prove the convergence theorem for the operator. Then, we find a recurrence relation of the m-th order moment for the operator S ̃_(n,p) (f(t);x). Finally, we give a Voronovskaja-type asymptotic formula and an error estimate in terms of modulus of continuity of the function being approximate

في هذا البحث, نقدم تعميما للمؤثر من النمط مجموع-تكامل Szãsz ونرمز له S ̃_(,p) (f(t);x).. أولا, ندرس تقارب المؤثر وبعد ذلك نجد صيغة تكرارية لهذا المؤثر وفي النهاية نثبت صيغة ڤرونوڤسكي للتقارب ( Voronovskaja-type asymptotic formula) ونحصل على الخطأ المخمن في حدود مقياس الاستمرارية للدوال المقربة.

Listing 1 - 7 of 7
Sort by
Narrow your search

Resource type

article (7)


Language

English (7)


Year
From To Submit

2017 (1)

2016 (3)

2014 (1)

2013 (1)

2009 (1)